Signatures for J-hermitians and J-unitaries on Krein spaces with Real structures

Journal article


Publication Details

Author(s): Schulz-Baldes H, Villegas-Blas C
Journal: Mathematische Nachrichten
Publication year: 2017
Volume: 290
Pages range: 1840-1858
ISSN: 0025-584X
Language: English


Abstract

For J-hermitian operators on a Krein space (,J) satisfying an
adequate Fredholm property, a global Krein signature is shown to be a homotopy
invariant. It is argued that this global signature is a generalization of the
Noether index. When the Krein space has a supplementary Real structure, the
sets of J-hermitian Fredholm operators with Real symmetry can be retracted to
certain of the classifying spaces of Atiyah and Singer. Secondary
ℤ2-invariants are introduced to label their connected components.
Related invariants are also analyzed for J-unitary operators.


FAU Authors / FAU Editors

Schulz-Baldes, Hermann Prof. Dr.
Professur für Mathematik (Mathematische Physik)


External institutions with authors

National Autonomous University of Mexico / Universidad Nacional Autónoma de México (UNAM)


How to cite

APA:
Schulz-Baldes, H., & Villegas-Blas, C. (2017). Signatures for J-hermitians and J-unitaries on Krein spaces with Real structures. Mathematische Nachrichten, 290, 1840-1858.

MLA:
Schulz-Baldes, Hermann, and Carlos Villegas-Blas. "Signatures for J-hermitians and J-unitaries on Krein spaces with Real structures." Mathematische Nachrichten 290 (2017): 1840-1858.

BibTeX: 

Last updated on 2018-23-07 at 10:23